# SDR DALA2024032603799

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 130,950 hours, 19,018 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 APPROX 1 HOUR FROM HNL, F/AS REPORTED STRANGE PROPANE-LIKE ODOR NEAR CAPT SIDE OF ROWS 35-36. CORRECTIVE ACTION: PERFORMED SEVERAL RUNS USING ENGINE AND APU WITH BOTH PACKS OPERATING. NO ODOR NOTICED IN CABIN. CHECKED PACK BAYS, CARGO COMPARTMENTS AND OVERHEAD BINS FOR PROPANE-LIKE ODOR. NO ODOR NOTICED. (5738836)
